Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LATOO

Is it okay to go over your cumulative dosage?

Recommended Posts

I am going to start my 5th month in 10 days. I will be on 60 mgs for my 5th month and Im not clear yet so I am sure after I will have to do one more month, a total of 6 months. The problem is that after this month Im pretty sure I will hit my cumulative dose, so is it not safe for me to stay on 6 months instead of 5?

my 1st month was 20

2-40

3-40

4-60

5-60

I weight 103 lbs.

Share this post


Link to post
Share on other sites

I've been on 80mg from the start and I weigh 90lbs (98 when i started). My course is meant to last 5 months, and since you started so low I don't see why it would be an issue for you to go another month if your derm agreed to it. Just remember your skin will continue to get better even after you've stoped taking Accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×